MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN917285
Medical Device Problem Codes Device Alarm System (1012); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medwatch report #mw5117820.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
Reported via a medwatch report.The report states, "iabp alarming.The alarm was "ekg trigger loss".The balloon was not inflating with each complex.A-line pressures stable.The iabp was on "autopilot" and ekg was showing up on screen.The iabp started alarming "high pressure" and was erratically inflating and deflating.All lines rechecked again from the patient to the pump.Noted nothing wrong.The helium line then flooded with blood.Patient was send to the operating room to replace the balloon".Complaint received from fda medwatch voluntary report.The reporter elected to not be identified, and teleflex is unable to request additional information.No further complaint or customer details are available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of multiple alarms was not able to be confirmed as the product was not returned for investigation.A device history record (dhr) review was unable to be completed as no lot number/serial number was reported.The root cause of the complaint was undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17225284
Report Number3010532612-2023-00352
Device Sequence Number7082727
Product Code DSP
UDI-Device Identifier10801902172065
UDI-Public10801902172065
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917285
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown